# SDR CALA9900441

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HI-SHEAR HOLE IS CRACKED (.25) IN FWD BAG BIN DOOR.  FABRICATED AND INSTALLED STRAP PER EC/RA 5230-01462.
